Translator Disclaimer
April 2018 Comparison theorems in pseudo-Hermitian geometry and applications
Yuxin Dong, Wei Zhang
Osaka J. Math. 55(2): 347-367 (April 2018).

Abstract

In this paper, we study the theory of geodesics with respect to the Tanaka-Webster connection in a pseudo-Hermitian manifold, aiming to generalize some comparison results in Riemannian geometry to the case of pseudo-Hermitian geometry. Some Hopf-Rinow type, Cartan-Hadamard type and Bonnet-Myers type results are established.

Citation

Download Citation

Yuxin Dong. Wei Zhang. "Comparison theorems in pseudo-Hermitian geometry and applications." Osaka J. Math. 55 (2) 347 - 367, April 2018.

Information

Published: April 2018
First available in Project Euclid: 18 April 2018

zbMATH: 06870393
MathSciNet: MR3787749

Subjects:
Primary: 53C26
Secondary: 53C25

Rights: Copyright © 2018 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.55 • No. 2 • April 2018
Back to Top